Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
24 Publications
2017 | Journal Article | LibreCat-ID: 24153
Ramaswamy A, Bhatnagar S. A generalization of the Borkar-Meyn theorem for stochastic recursive inclusions. Mathematics of Operations Research. 2017;42(3):648-661.
LibreCat
2016 | Journal Article | LibreCat-ID: 24154
Ramaswamy A, Bhatnagar S. Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem. Stochastics. 2016;88(8):1173-1187.
LibreCat
2014 | Journal Article | LibreCat-ID: 24155
Basavaraju M, Chandran LS, Rajendraprasad D, Ramaswamy A. Rainbow connection number of graph power and graph products. Graphs and Combinatorics. 2014;30(6):1363-1382.
LibreCat
2014 | Journal Article | LibreCat-ID: 24156
Basavaraju M, Chandran LS, Rajendraprasad D, Ramaswamy A. Rainbow connection number and radius. Graphs and Combinatorics. 2014;30(2):275-285.
LibreCat